Über geschlossene sphärische Kurven.

Helmut Pottmann

Elemente der Mathematik (1987)

  • Volume: 42, Issue: 3, page 62-68
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Pottmann, Helmut. "Über geschlossene sphärische Kurven.." Elemente der Mathematik 42.3 (1987): 62-68. <http://eudml.org/doc/141401>.

author = {Pottmann, Helmut},
journal = {Elemente der Mathematik},
keywords = {Frenet frame; spherical curve; projections; constant width; kinematics},
number = {3},
pages = {62-68},
title = {Über geschlossene sphärische Kurven.},
url = {http://eudml.org/doc/141401},
volume = {42},
year = {1987},

AU - Pottmann, Helmut
TI - Über geschlossene sphärische Kurven.
JO - Elemente der Mathematik
PY - 1987
VL - 42
IS - 3
SP - 62
EP - 68
KW - Frenet frame; spherical curve; projections; constant width; kinematics
UR - http://eudml.org/doc/141401
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.